Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 55, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 14, 2019, 3:18 PM EDT for Laurens County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2019, 3:18 PM EDT (19:18 UTC)
- Expired
- Apr 14, 2019, 3:45 PM EDT
- In force
- 27 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Laurens County, GA
The radar
The Robins AFB radar (KJGX), 40 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 12:54 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.3 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 413 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 390 m²/s²
- 0-3 km storm-relative helicity
- 373 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 4.4
The text
As transmitted.
588
WUUS52 KFFC 141918
SVRFFC
GAC175-141945-
/O.NEW.KFFC.SV.W.0055.190414T1918Z-190414T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
318 PM EDT Sun Apr 14 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northern Laurens County in central Georgia...
* Until 345 PM EDT.
* At 317 PM EDT, a severe thunderstorm was located near Dexter, or 10
miles southwest of Dublin, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and an enhanced risk of a tornado.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Dublin, East Dublin, Dexter, Dudley, Lovett, Harlow, Tuckers
Crossroad and Brewton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 PM EDT for central and
east central Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3241 8305 3247 8314 3269 8300 3270 8297
3271 8296 3272 8286 3268 8279 3266 8279
3263 8273
TIME...MOT...LOC 1917Z 218DEG 30KT 3248 8306
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
768
WWUS52 KFFC 141930
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
330 PM EDT Sun Apr 14 2019
GAC175-141945-
/O.CON.KFFC.SV.W.0055.000000T0000Z-190414T1945Z/
Laurens GA-
330 PM EDT Sun Apr 14 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHEASTERN LAURENS COUNTY...
At 330 PM EDT, a severe thunderstorm was located near Dublin, moving
northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Dublin, East Dublin, Lovett, Tuckers Crossroad and Brewton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 PM EDT for central and
east central Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3252 8292 3253 8299 3258 8305 3269 8300
3270 8297 3271 8296 3272 8286 3268 8279
3266 8279 3263 8273
TIME...MOT...LOC 1930Z 218DEG 30KT 3257 8298
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$162
WWUS52 KFFC 141938
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
338 PM EDT Sun Apr 14 2019
GAC175-141947-
/O.EXP.KFFC.SV.W.0055.000000T0000Z-190414T1945Z/
Laurens GA-
338 PM EDT Sun Apr 14 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAURENS COUNTY
WILL EXPIRE AT 345 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds are still possible with
this thunderstorm.
A Tornado Watch remains in effect until 700 PM EDT for central and
east central Georgia.
LAT...LON 3252 8292 3253 8299 3258 8305 3269 8300
3270 8297 3271 8296 3272 8286 3268 8279
3266 8279 3263 8273
TIME...MOT...LOC 1937Z 218DEG 30KT 3262 8294
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 11:31 AM EDT, 3 hours 47 minutes earlier.
Area forecast discussion, Apr 14, 11:31 AM EDT, 3 hours 47 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1131 AM EDT Sun Apr 14 2019 .UPDATE... Updated afternoon pops to hold onto a slower propagation of the initial band of storms. Hi-res solutions of the HRRR and Nam Nest are consistently having some convective redevelopment across portions of north GA this afternoon closer to the actual front and east of trough axis so while this initial round has damaging wind and brief tornado threats, the afternoon could still have damaging wind and perhaps hail threats with steepening lapse rates. Don't let your guard down after this first pre-frontal wave. Previous discussion follows... Baker && .PREV DISCUSSION... /Issued 730 AM EDT Sun Apr 14 2019/ SHORT TERM /Today through Monday/... Very active day expected for the CWFA as the potential for severe weather remains high across the area. Pre-frontal trough/squall line is currently moving across western Alabama. This line will continue eastward through the overnight and early morning hours and should begin approaching the AL/GA state line right around 12Z. The hi-res models have been very consistent run to run with the timing of this system for the past 24 hours. Yesterday, there were some hints in the models that as the initial line approached GA, some weakening was possible with additional strong/severe convection firing up along the actual cold front during the late morning/afternoon. Today's runs of the HRRR and local WRF, continue to show this trend. However, individual cells out ahead of the line will have to be watched very closely. Winds aloft remain impressive today with a 60kt 850mb jet moving across as the front/squall line moves across. With temps near 80 degrees and dewpoints in the mid/upper 60s, plenty of surface instability will be available. The best mid level lapse rates are across northern GA, with more marginal values mainly south of Interstate 20. In addition, this is a very dynamic system aloft. The combination of all of these ingredients lead to the high potential for severe weather across the entire CWFA today. The primary weather hazard will be damaging wind gusts in excess of 60mph. Even the 06Z sounding is showing close to 1000 j/kg of DCAPE. With mid level lapse rates between 6-6.5 C/km across the northern CWFA, large hail is also possible. An isolated tornado is also not out of the question as decent shear will also be present. Locally heavy rainfall will also be likely, with widespread 1" to 2". Locally higher amounts possible. The gradient has tightened head of the cold front. Do think that the highest elevations will have the best chances for achieving the sustained/gust potential for criteria. Outside of the mountains, values will be a bit more marginal. However, even sub wind advisory winds will bring down trees with wet soils. No changes expected for the NPW. The line of shra/tsra should clear the CWFA by the early evening. High pressure will build in behind the frontal boundary. Near or slightly below normal temps expected for tonight and Monday. NListemaa LONG TERM /Monday Night through Saturday/... Extended forecast starts with high pressure over the area, lasting through mid week. Next system moves in late Thursday, and have backed off pops Wednesday given the slightly later model solutions. Strong frontal system looks well organized and brings the next chance for severe storms. SPC already highlighting the area for Day 6 and 7 severe threat risk, and so this system will certainly be the forecast concern through the latter half of the week. A secondary wave swings through the long-wave trough Friday night into Saturday, keeping chance pops in the forecast. High pressure returns to the state late Saturday. Saturday, expect the coolest temperatures for the week, with highs only in the 60s, and lows largely in the mid to upper 40s by Sunday morning. 31 && .AVIATION... 12Z Update... Line of convection is poised to move through during the first few hours of the TAF period. The hi-res models have been very consistent with the timing of the convective line. After the main line of convection, do expect sct shra/isold tsra for the remainder of the afternoon as the upper level system moves through. Not confident on CIGS behind the line, but BKN MVFR seems reasonable. VFR CIGS expected towards 12Z MON. Winds should shift to the SW behind the front/convective line and remain gusty. //ATL Confidence...12Z Update... High confidence on timing of convective line. Med-high confidence on CIGS behind the line. Otherwise, high confidence all elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 76 45 67 45 / 100 60 0 0 Atlanta 76 45 66 49 / 100 30 0 0 Blairsville 71 38 60 41 / 100 50 5 0 Cartersville 78 42 65 44 / 100 20 0 0 Columbus 79 47 70 49 / 100 20 0 0 Gainesville 74 43 64 46 / 100 60 0 0 Macon 79 47 70 46 / 100 40 0 0 Rome 77 42 66 44 / 90 30 0 0 Peachtree City 78 43 68 44 / 100 20 0 0 Vidalia 83 51 71 50 / 70 40 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 10 PM EDT this evening for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel... Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock... Gordon...Greene...Gwinnett...Hall...Hancock...Haralson... Harris...Heard...Henry...Houston...Jackson...Jasper... Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin... Macon...Madison...Marion...Meriwether...Monroe...Montgomery... Morgan...Murray...Muscogee...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Peach...Pickens...Pike...Polk... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson... Walker...Walton...Warren...Washington...Webster...Wheeler... White...Whitfield...Wilcox...Wilkes...Wilkinson. Tornado Watch until 2 PM EDT this afternoon for the following zones: Banks...Barrow...Bartow...Bibb...Bleckley...Butts... Carroll...Chattahoochee...Cherokee...Clarke...Clayton...Cobb... Coweta...Crawford...Crisp...Dawson...DeKalb...Dooly...Douglas... Fannin...Fayette...Floyd...Forsyth...Gilmer...Gordon... Gwinnett...Hall...Haralson...Harris...Heard...Henry...Houston... Jackson...Jasper...Jones...Lamar...Lumpkin...Macon...Marion... Meriwether...Monroe...Morgan...Murray...Muscogee...Newton... North Fulton...Oconee...Paulding...Peach...Pickens...Pike... Polk...Pulaski...Putnam...Rockdale...Schley...South Fulton... Spalding...Stewart...Sumter...Talbot...Taylor...Towns...Troup... Twiggs...Union...Upson...Walton...Webster...White...Wilcox. && SHORT TERM...NListemaa/Baker LONG TERM....31 AVIATION...NListemaa
Hazardous weather outlook, Apr 14, 2:31 PM EDT, 47 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 231 PM EDT Sun Apr 14 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-151845- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 231 PM EDT Sun Apr 14 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A line of showers and thunderstorms is ongoing across east Georgia this afternoon. Damaging wind gusts can be expected with any severe thunderstorms that occur, and a few tornadoes cannot be ruled out. A Tornado Watch remains in effect for portions of east Georgia at this time. There is a chance that some scattered showers and thunderstorms could redevelop across north Georgia in the late afternoon and evening. Although the potential for severe weather is low, a few stronger storms could produce small hail and brief, gusty winds. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Another front will move across the state Thursday and Friday bringing another chance of thunderstorms to the area. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Apr 14, 1:24 PM EDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
124 PM EDT Sun Apr 14 2019
GAZ051-061-062-073-074-141800-
Taliaferro GA-Washington GA-Baldwin GA-Hancock GA-Warren GA-
124 PM EDT Sun Apr 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TALIAFERRO...
NORTHWESTERN WASHINGTON...NORTHEASTERN BALDWIN...HANCOCK AND
SOUTHWESTERN WARREN COUNTIES UNTIL 200 PM EDT...
At 124 PM EDT...a strong thunderstorm was near Underwood, or 7 miles
east of Milledgeville...moving northeast at 50 mph.
HAZARD...40 to 50 mph wind and enhanced risk for downed trees.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects is expected. Trees can also
down more easily with already wet soil from previous
rainfall.
Some locations in the path of this storm include
Sparta, Springfield, Powelton, Devereux, Jewell, Beulah, Beall
Springs, Underwood, Linton, Mayfield and Culverton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3301 8306 3308 8319 3351 8291 3335 8264
TIME...MOT...LOC 1724Z 215DEG 42KT 3308 8310
WIND...50MPHLocal storm report, Apr 14, 1:33 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
133 PM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 AM TSTM WND DMG 2 WNW LIBERTY HILL 33.16N 84.17W
04/14/2019 LAMAR GA SOCIAL MEDIA
REPORT OF MULTIPLE TREES DOWN ON MORGAN DAIRY ROAD IN
MILNER, GA.
&&
EVENT NUMBER FFC1900153
JKINGSpecial weather statement, Apr 14, 1:57 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
157 PM EDT Sun Apr 14 2019
GAZ039-051-061-062-141830-
Taliaferro GA-Wilkes GA-Hancock GA-Warren GA-
157 PM EDT Sun Apr 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TALIAFERRO...SOUTHEASTERN
WILKES...NORTHEASTERN HANCOCK AND WARREN COUNTIES UNTIL 230 PM EDT...
At 156 PM EDT...a strong thunderstorm was over Mayfield, or 8 miles
southwest of Warrenton...moving northeast at 55 mph.
HAZARD...40 to 50 mph wind, heavy rain and and enhanced risk of
downed trees.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Warrenton, Norwood, Camak, Aonia, Cadley, Jewell, Beall Springs,
Mesena, Mayfield, Culverton and Holliday Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3366 8251 3365 8252 3364 8256 3365 8258
3363 8258 3364 8259 3363 8261 3363 8262
3362 8262 3361 8264 3360 8265 3346 8259
3342 8256 3323 8279 3332 8292 3378 8257
3364 8248
TIME...MOT...LOC 1756Z 216DEG 48KT 3333 8278
WIND...50MPHSpecial weather statement, Apr 14, 1:59 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
159 PM EDT Sun Apr 14 2019
GAZ096-107>109-141830-
Wilcox GA-Bleckley GA-Dodge GA-Pulaski GA-
159 PM EDT Sun Apr 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILCOX...BLECKLEY...
NORTHWESTERN DODGE AND PULASKI COUNTIES UNTIL 230 PM EDT...
At 158 PM EDT...a strong thunderstorm was over Pope City, or 13 miles
west of Abbeville...moving northeast at 55 mph.
HAZARD...40 to 50 mph wind and enhanced risk for downed trees.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects is expected. Trees can also
down more easily with already wet soil from previous
rainfall.
Some locations in the path of this storm include
Cochran, Eastman, Hawkinsville, Chester, Pineview, Pitts, Dubois,
Plainfield, Empire, Mobley Crossing, Roddy, Baileys Park, Rowland,
Ocmulgee Banks, Finleyson, Pleasant View, Paulk, Goldsboro, Pulaski
State Prison and Porter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3201 8361 3223 8359 3253 8329 3240 8312
3230 8307 3193 8352
TIME...MOT...LOC 1758Z 216DEG 48KT 3204 8353
WIND...50MPHLocal storm report, Apr 14, 2:34 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
234 PM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND DMG 7 ESE HARDWICK 33.04N 83.11W
04/14/2019 BALDWIN GA EMERGENCY MNGR
EMA REPORTED TREE DOWN BLOCKING ROAD ALONG OQUINNS POND
RD NEAR DEEPSTEP RD NE.
&&
EVENT NUMBER FFC1900154
DJNSpecial weather statement, Apr 14, 3:00 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
300 PM EDT Sun Apr 14 2019
GAZ084-085-096-097-109-141930-
Wilkinson GA-Johnson GA-Laurens GA-Bleckley GA-Dodge GA-
300 PM EDT Sun Apr 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WILKINSON...WESTERN
JOHNSON...NORTHERN LAURENS...EASTERN BLECKLEY AND NORTHWESTERN DODGE
COUNTIES UNTIL 330 PM EDT...
At 259 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm over Chester, or 10 miles east of Cochran...
moving northeast at 45 mph.
HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.
IMPACT...While winds should result in minor damage to tree limbs
and blowing around of light...unsecured objects...this
storm has also exhibited localized rotation. A brief
tornado could quickly form.
Some locations in the path of this storm include
Dublin, East Dublin, Chester, Dexter, Dudley, Cadwell, Rentz,
Montrose, Spann, Plainfield, Yonkers, Tuckers Crossroad, Roddy,
Rowland, Lovett, Harlow, Chappells Mill, Rebie and Brewton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3235 8331 3277 8296 3276 8296 3277 8292
3264 8269 3224 8315
TIME...MOT...LOC 1859Z 219DEG 40KT 3236 8317
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 7:33 AM EDT | Special Weather Statement | FFC | Dade | 42 min |
| Apr 14, 7:49 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 41 min |
| Apr 14, 7:58 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 47 min |
| Apr 14, 8:30 AM EDT | Special Weather Statement | FFC | Catoosa, Walker, Whitfield | 30 min |
| Apr 14, 8:58 AM EDT | Special Weather Statement | FFC | Whitfield | 32 min |
| Apr 14, 9:20 AM EDT | Special Weather Statement | FFC | Heard, Troup | 25 min |
| Apr 14, 9:42 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Muscogee | 48 min |
| Apr 14, 9:44 AM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 17 min |
| Apr 14, 10:12 AM EDT | Special Weather Statement | FFC | Heard, Troup | 33 min |
| Apr 14, 10:26 AM EDT | Special Weather Statement | FFC | Paulding | 34 min |
| Apr 14, 10:30 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Meriwether, Muscogee, Talbot | 45 min |
| Apr 14, 10:45 AM EDT | Special Weather Statement | FFC | Forsyth | 30 min |
| Apr 14, 10:57 AM EDT | Severe Thunderstorm Warning | FFC | Talbot, Upson | 48 min |
| Apr 14, 11:09 AM EDT | Special Weather Statement | FFC | Coweta, Heard, Troup | 36 min |
| Apr 14, 11:11 AM EDT | Special Weather Statement | FFC | Towns, Union | 34 min |
| Apr 14, 11:17 AM EDT | Tornado Warning | FFC | Lamar, Pike, Talbot, Upson | 28 min |
| Apr 14, 11:32 AM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Douglas, Fulton | 28 min |
| Apr 14, 11:40 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Lamar, Pike, Spalding | 35 min |
| Apr 14, 11:53 AM EDT | Tornado Warning | FFC | Butts, Henry, Spalding | 14 min |
| Apr 14, 11:58 AM EDT | Special Weather Statement | FFC | Clayton, Dawson, DeKalb, Fayette, Forsyth, Fulton and 1 more | 32 min |
| Apr 14, 12:06 PM EDT | Special Weather Statement | FFC | Newton, Rockdale, Walton | 24 min |
| Apr 14, 12:18 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Jackson, Newton, Oconee, Rockdale and 1 more | 42 min |
| Apr 14, 12:21 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Twiggs | 24 min |
| Apr 14, 12:26 PM EDT | Special Weather Statement | FFC | Crawford, Taylor | 34 min |
| Apr 14, 12:27 PM EDT | Special Weather Statement | FFC | Forsyth | 33 min |
| Apr 14, 12:30 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin, Towns, Union | 30 min |
| Apr 14, 12:31 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb | 29 min |
| Apr 14, 12:43 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Wilkinson | 47 min |
| Apr 14, 12:47 PM EDT | Special Weather Statement | FFC | Sumter | 28 min |
| Apr 14, 12:54 PM EDT | Special Weather Statement | FFC | Banks, Jackson | 36 min |
| Apr 14, 12:56 PM EDT | Special Weather Statement | FFC | Lumpkin, Towns, White | 34 min |
| Apr 14, 12:59 PM EDT | Special Weather Statement | FFC | Dooly | 16 min |
| Apr 14, 1:01 PM EDT | Tornado Warning | FFC | Gwinnett | 29 min |
| Apr 14, 1:04 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, White | 26 min |
| Apr 14, 1:10 PM EDT | Special Weather Statement | FFC | Crisp, Dooly, Houston, Pulaski, Twiggs, Wilcox | 50 min |
| Apr 14, 1:19 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Hall, Jackson | 26 min |
| Apr 14, 1:24 PM EDT | Special Weather Statement | FFC | Hancock | 36 min |
| Apr 14, 1:43 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson | 32 min |
| Apr 14, 1:57 PM EDT | Special Weather Statement | FFC | Warren | 33 min |
| Apr 14, 1:59 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 31 min |
| Apr 14, 2:09 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 36 min |
| Apr 14, 2:16 PM EDT | Tornado Warning | FFC | Dodge, Telfair, Wilcox | 29 min |
| Apr 14, 2:29 PM EDT | Tornado Warning | FFC | Bleckley, Dodge, Laurens, Pulaski, Wilcox | 17 min |
| Apr 14, 2:41 PM EDT | Tornado Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 34 min |
| Apr 14, 3:00 PM EDT | Special Weather Statement | FFC | Laurens | 30 min |
| Apr 14, 3:20 PM EDT | Special Weather Statement | FFC | Treutlen | 25 min |
| Apr 14, 3:22 PM EDT | Special Weather Statement | FFC | Wilcox | 23 min |
| Apr 14, 3:35 PM EDT | Special Weather Statement | FFC | Jefferson | 25 min |
| Apr 14, 3:42 PM EDT | Special Weather Statement | FFC | Treutlen | 33 min |
| Apr 14, 3:44 PM EDT | Special Weather Statement | FFC | Dodge | 31 min |
| Apr 14, 3:52 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 23 min |
| Apr 14, 3:59 PM EDT | Special Weather Statement | FFC | Jefferson | 16 min |
| Apr 14, 4:07 PM EDT | Special Weather Statement | FFC | Emanuel | 23 min |
| Apr 14, 4:32 PM EDT | Special Weather Statement | FFC | Toombs | 28 min |
| Apr 14, 4:33 PM EDT | Special Weather Statement | FFC | Emanuel | 12 min |
| Apr 14, 4:34 PM EDT | Special Weather Statement | FFC | Union | 26 min |
| Apr 14, 5:00 PM EDT | Special Weather Statement | FFC | Cherokee, Pickens | 30 min |
| Apr 14, 5:02 PM EDT | Special Weather Statement | FFC | Cherokee | 28 min |
| Apr 14, 5:05 PM EDT | Special Weather Statement | FFC | Toombs | 10 min |
| Apr 14, 5:17 PM EDT | Special Weather Statement | FFC | Union | 13 min |
| Apr 14, 5:31 PM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth, Lumpkin, Towns, Union and 1 more | 44 min |
| Apr 14, 5:33 PM EDT | Special Weather Statement | FFC | Toombs | 27 min |
| Apr 14, 5:56 PM EDT | Special Weather Statement | FFC | Douglas, Fulton | 34 min |
| Apr 14, 6:13 PM EDT | Special Weather Statement | FFC | Lumpkin, Towns, White | 32 min |
| Apr 14, 6:14 PM EDT | Special Weather Statement | FFC | Cherokee, Dawson | 31 min |
| Apr 14, 6:17 PM EDT | Flash Flood Warning | FFC | Dawson, Lumpkin | 6 hr |
| Apr 14, 6:27 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton | 33 min |
| Apr 14, 6:46 PM EDT | Special Weather Statement | FFC | White | 29 min |
| Apr 14, 6:48 PM EDT | Special Weather Statement | FFC | Union | 27 min |
| Apr 14, 6:52 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 23 min |
| Apr 14, 6:57 PM EDT | Special Weather Statement | FFC | Gwinnett | 33 min |
| Apr 14, 7:22 PM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett | 23 min |
| Apr 14, 7:24 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 36 min |
| Apr 14, 7:31 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Forsyth, Fulton, Gwinnett | 18 min |
| Apr 14, 7:45 PM EDT | Special Weather Statement | FFC | Butts | 30 min |
| Apr 14, 7:59 PM EDT | Special Weather Statement | FFC | Jackson | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.